Select Publications

Books

Lord S; Sukochev F; Zanin DV, 2012, Singular Traces: Theory and Applications, Original, Walter de Gruyter GmbH, Germany

Book Chapters

Lord S; Zanin D; Sukochev F, 2020, 'Advances in Dixmier traces and applications', in Advances in Noncommutative Geometry On the Occasion of Alain Connes' 70th Birthday, Springer Nature, pp. 491 - 593

Potapov D; Sukochev F; Vella D; Zanin D, 2019, 'A residue formula for locally compact noncommutative manifolds', in Positivity and Noncommutative Analysis, pp. 471 - 510, http://dx.doi.org/10.1007/978-3-030-10850-2_24

Journal articles

Azamov N; McDonald E; Sukochev F; Zanin D, 2020, 'A Dixmier Trace Formula for the Density of States', COMMUNICATIONS IN MATHEMATICAL PHYSICS, http://dx.doi.org/10.1007/s00220-020-03756-7

Caspers M; Junge M; Sukochev F; Zanin D, 2020, 'BMO-estimates for non-commutative vector valued Lipschitz functions', Journal of Functional Analysis, vol. 278, http://dx.doi.org/10.1016/j.jfa.2019.108317

Levitina G; Sukochev F; Zanin D, 2020, 'Cwikel estimates revisited', Proceedings of the London Mathematical Society, vol. 120, pp. 265 - 304, http://dx.doi.org/10.1112/plms.12301

Dodds PG; Dodds TK; Sukochev FA; Zanin D, 2020, 'Logarithmic submajorization, uniform majorization and Hölder type inequalities for τ-measurable operators', Indagationes Mathematicae, http://dx.doi.org/10.1016/j.indag.2020.02.004

Sukochev F; Tulenov K; Zanin D, 2019, 'The optimal range of the Calderòn operator and its applications', Journal of Functional Analysis, vol. 277, pp. 3513 - 3559, http://dx.doi.org/10.1016/j.jfa.2019.05.012

Huang J; Sukochev F; Zanin D, 2019, 'Logarithmic submajorisation and order-preserving linear isometries', Journal of Functional Analysis, http://dx.doi.org/10.1016/j.jfa.2019.108352

Connes A; Mcdonald E; Sukochev F; Zanin D, 2019, 'Conformal trace theorem for Julia sets of quadratic polynomials', Ergodic Theory and Dynamical Systems, vol. 39, pp. 2481 - 2506, http://dx.doi.org/10.1017/etds.2017.124

Connes A; Levitina G; McDonald E; Sukochev F; Zanin D, 2019, 'Noncommutative geometry for symmetric non-self-adjoint operators', Journal of Functional Analysis, vol. 277, pp. 889 - 936, http://dx.doi.org/10.1016/j.jfa.2018.12.012

Caspers M; Potapov D; Sukochev F; Zanin D, 2019, 'WEAK TYPE COMMUTATOR AND LIPSCHITZ ESTIMATES: RESOLUTION OF THE NAZAROV-PELLER CONJECTURE', AMERICAN JOURNAL OF MATHEMATICS, vol. 141, pp. 593 - 610, http://dx.doi.org/10.1353/ajm.2019.0019

Semenov E; Sukochev F; Usachev A; Zanin D, 2019, 'Dilation invariant Banach limits', Indagationes Mathematicae, http://dx.doi.org/10.1016/j.indag.2019.12.003

Potapov D; Sukochev F; Tomskova A; Zanin D, 2019, 'FrÉchet differentiability of the norm of Lp-spaces associated with arbitrary von Neumann algebras', Transactions of the American Mathematical Society, vol. 371, pp. 7493 - 7532, http://dx.doi.org/10.1090/tran/7215

McDonald E; Sukochev F; Zanin D, 2019, 'A C -algebraic approach to the principal symbol II', Mathematische Annalen, http://dx.doi.org/10.1007/s00208-019-01822-7

Levitina G; Sukochev F; Zanin D, 2019, 'Sign of a perturbed massive Dirac operator and associated Fredholm module', JOURNAL OF GEOMETRY AND PHYSICS, vol. 136, pp. 244 - 267, http://dx.doi.org/10.1016/j.geomphys.2018.09.017

Ber A; Sukochev F; Zanin D, 2018, 'Heisenberg relation for locally measurable operators', Advances in Mathematics, vol. 335, pp. 211 - 230, http://dx.doi.org/10.1016/j.aim.2018.07.010

Jiao Y; Zhou D; Wu L; Zanin D, 2018, 'Noncommutative dyadic martingales and Walsh–Fourier series', Journal of the London Mathematical Society, vol. 97, pp. 550 - 574, http://dx.doi.org/10.1112/jlms.12121

Sukochev F; Zanin D, 2018, 'Connes Integration Formula for the Noncommutative Plane', Communications in Mathematical Physics, vol. 359, pp. 449 - 466, http://dx.doi.org/10.1007/s00220-017-3008-5

Sukochev F; Zanin D, 2018, 'Ac*-Algebraicapproach Totheprincipalsymbol. I', Journal of Operator Theory, vol. 80, pp. 481 - 522, http://dx.doi.org/10.7900/jot.2017nov02.2176

Caspers M; Sukochev F; Zanin D, 2018, 'Weak type operator Lipschitz and commutator estimates for commuting tuples', Annales de l'Institut Fourier, vol. 68, pp. 1643 - 1669, http://dx.doi.org/10.5802/aif.3195

Dykema K; Noles J; Zanin D, 2018, 'Decomposability and Norm Convergence Properties in Finite von Neumann Algebras', Integral Equations and Operator Theory, vol. 90, http://dx.doi.org/10.1007/s00020-018-2480-4

Ber A; Chilin V; Sukochev F; Zanin D, 2018, 'Fuglede-putnam theorem for locally measurable operators', Proceedings of the American Mathematical Society, vol. 146, pp. 1681 - 1692, http://dx.doi.org/10.1090/proc/13845

Levitina G; Sukochev F; Vella D; Zanin D, 2018, 'Schatten Class Estimates for the Riesz Map of Massless Dirac Operators', INTEGRAL EQUATIONS AND OPERATOR THEORY, vol. 90, http://dx.doi.org/10.1007/s00020-018-2445-7

Lord S; McDonald E; Sukochev F; Zanin D, 2017, 'Quantum differentiability of essentially bounded functions on Euclidean space', Journal of Functional Analysis, vol. 273, pp. 2353 - 2387, http://dx.doi.org/10.1016/j.jfa.2017.06.020

Sukochev F; Tulenov K; Zanin D, 2017, 'Nehari-Type Theorem for Non-commutative Hardy Spaces', Journal of Geometric Analysis, vol. 27, pp. 1789 - 1802, http://dx.doi.org/10.1007/s12220-016-9740-9

Dykema K; Sukochev F; Zanin D, 2017, 'Determinants associated to traces on operator bimodules', Journal of Operator Theory, vol. 78, pp. 119 - 134, http://dx.doi.org/10.7900/jot.2016may31.2123

Junge M; Sukochev F; Zanin D, 2017, 'Embeddings of operator ideals into Lp-spaces on finite von Neumann algebras', Advances in Mathematics, vol. 312, pp. 473 - 546, http://dx.doi.org/10.1016/j.aim.2017.03.031

Jiao Y; Sukochev F; Zanin D; Zhou D, 2017, 'Johnson-Schechtman inequalities for noncommutative martingales', JOURNAL OF FUNCTIONAL ANALYSIS, vol. 272, pp. 976 - 1016, http://dx.doi.org/10.1016/j.jfa.2016.11.002

Sukochev F; Usachev A; Zanin D, 2017, 'Singular traces and residues of the ζ-function', Indiana University Mathematics Journal, vol. 66, pp. 1107 - 1144, http://dx.doi.org/10.1512/iumj.2017.66.6106

Connes A; Sukochev FA; Zanin DV, 2017, 'Trace theorem for quasi-fuchsian groups', Sbornik Mathematics, vol. 208, pp. 1473 - 1502, http://dx.doi.org/10.1070/SM8794

Dykema K; Sukochev F; Zanin D, 2017, 'An upper triangular decomposition theorem for some unbounded operators affiliated to II1-factors', Israel Journal of Mathematics, vol. 222, pp. 645 - 709, http://dx.doi.org/10.1007/s11856-017-1603-y

Sukochev F; Zanin D, 2017, 'Fubini theorem in noncommutative geometry', Journal of Functional Analysis, vol. 272, pp. 1230, http://dx.doi.org/10.1016/j.jfa.2016.10.016

Dykema K; Noles J; Sukochev F; Zanin D, 2016, 'On reduction theory and Brown measure for closed unbounded operators', Journal of Functional Analysis, vol. 271, pp. 3403 - 3422, http://dx.doi.org/10.1016/j.jfa.2016.09.015

Carey A; Gesztesy F; Levitina G; Potapov D; Sukochev F; Zanin D, 2016, 'On index theory for non-Fredholm operators: A (1 + 1)-dimensional example', Mathematische Nachrichten, vol. 289, pp. 575 - 609, http://dx.doi.org/10.1002/mana.201500065

Jiao Y; Sukochev F; Xie G; Zanin D, 2016, 'Φ-moment inequalities for independent and freely independent random variables', Journal of Functional Analysis, vol. 270, pp. 4558 - 4596, http://dx.doi.org/10.1016/j.jfa.2016.02.001

Jiao Y; Sukochev F; Zanin D, 2016, 'Johnson–Schechtman and Khintchine inequalities in noncommutative probability theory', Journal of the London Mathematical Society, vol. 94, pp. 113 - 140, http://dx.doi.org/10.1112/jlms/jdw024

Carey A; Gesztesy F; Grosse H; Levitina G; Potapov D; Sukochev F; Zanin D, 2016, 'Trace formulas for a class of non-Fredholm operators: A review', Reviews in Mathematical Physics, vol. 28, http://dx.doi.org/10.1142/S0129055X16300028

Aubrun G; Sukochev F; Zanin D, 2016, 'CATALYSIS IN THE TRACE CLASS AND WEAK TRACE CLASS IDEALS', PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 144, pp. 2461 - 2471, http://dx.doi.org/10.1090/proc/12889

Carey AL; Rennie A; Sukochev F; Zanin D, 2016, 'Universal measurability and the Hochschild class of the Chern character', Journal of Spectral Theory, vol. 6, pp. 1 - 41, http://dx.doi.org/10.4171/JST/116

Dykema K; Sukochev F; Zanin D, 2016, 'Algebras of Log-Integrable Functions and Operators', Complex Analysis and Operator Theory, vol. 10, pp. 1775 - 1787, http://dx.doi.org/10.1007/s11785-016-0569-9

Semenov E; Sukochev F; Usachev A; Zanin D, 2015, 'Banach limits and traces on L1,∞', Advances in Mathematics, vol. 285, pp. 568 - 628, http://dx.doi.org/10.1016/j.aim.2015.08.010

Dykema K; Sukochev F; Zanin D, 2015, 'A decomposition theorem in II1-factors', Journal fur die Reine und Angewandte Mathematik, vol. 2015, pp. 97 - 114, http://dx.doi.org/10.1515/crelle-2013-0084

Astashkin S; Sukochev F; Zanin D, 2015, 'On uniqueness of distribution of a random variable whose independent copies span a subspace in Lp', Studia Mathematica, vol. 230, pp. 41 - 57, http://dx.doi.org/10.4064/sm8089-1-2016

Potapov D; Sukochev F; Usachev A; Zanin D, 2015, 'Singular traces and perturbation formulae of higher order', Journal of Functional Analysis, vol. 269, pp. 1441 - 1481, http://dx.doi.org/10.1016/j.jfa.2015.04.019

Caspers M; Potapov D; Sukochev F; Zanin D, 2015, 'Weak type estimates for the absolute value mapping', Journal of Operator Theory, vol. 73, pp. 361 - 384, http://dx.doi.org/10.7900/jot.2013dec20.2021

Dykema K; Sukochev F; Zanin D, 2015, 'Holomorphic functional calculus on upper triangular forms in finite von Neumann algebras', Illinois Journal of Mathematics, vol. 59, pp. 819 - 824

Sukochev F; Zanin D, 2014, 'Dixmier traces are weak* dense in the set of all fully symmetric traces', Journal of Functional Analysis, vol. 266, pp. 6158 - 6173, http://dx.doi.org/10.1016/j.jfa.2014.03.001

Sukochev F; Zanin D, 2014, 'Dixmier traces are weak* dense in the set of all fully symmetric traces', Journal of Functional Analysis, http://dx.doi.org/10.1016/j.jfa.2014.03.001

Sukochev F; Zanin D, 2014, 'Which traces are spectral?', Advances in Mathematics, vol. 252, pp. 406 - 428, http://dx.doi.org/10.1016/j.aim.2013.10.028


Back to profile page

ORCID as entered in ROS